Title: Simultaneous deformations and Poisson geometry
Authors: Fregier, Yael * ×
Zambon, Marco * #
Issue Date: 2015
Publisher: P. Noordhoff
Series Title: Compositio Mathematica vol:151 issue:09 pages:1763-1790
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science